Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 40 of 43 found articles
 
 
  Submanifolds in SE(3) and their applications in envelope theory
 
 
Title: Submanifolds in SE(3) and their applications in envelope theory
Author: Hou, Zhong Hua
Shi, Wei
Hanif, Muhammad
Appeared in: Mechanism and machine theory
Paging: Volume 142 () nr. C pages p.
Year: 2019
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 40 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands